Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Severe stomach swelling, heavy bloating, low appetite after taking antibiotics post medical abortion. What could the cause be?

Hi, I has a medical abortion a week ago. I was prescribed doxycycline as an antibiotic and have been taking it twice a day. On Monday I noticed my stomach was tight, round and hard - very bloated and uncomfortable. Last night I looked in the mirror and my stomach looks and feels like I am 5 months pregnant. I was only 6 weeks along when I got the abortion. Today, I Am still swollen and bloated but it feels like my stomach is still expanding, to the point where it is very painful and I feel extremely bloated and heavy in my belly. It s even to the point where I could hardly eat dinner because it felt like there was no room for the food to go. I just woke up in the middle of the night in pain. My stomach hurst with the slightest movement and still looks and feels intensely bloated. Is this from the meds? An infection? The food i m eating? Is it normal? Is there anything I can do? Thanks!
Asked On : Mon, 15 Oct 2012
Answers:  0 Views:  436 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor